# SDR SWIA202156301

- Difficulty date: January 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD SLAT #1 HAS A DENT LOCATED APPROX AT SS149 (MARKED)   (C-CHECK) RO 2/13/2021   L/H INBD SLAT #1 LOCATED APPROX AT SS149 DENTED OUT OF LIMIT AND REPLACED WITH A SERVICABLE PART, SEE MX#22103020, JOB 710223115, OP 60.
